Turn on thread page Beta

Abdominal Pain whilst on the Pill watch

    • Thread Starter
    Offline

    0
    ReputationRep:
    So...basically I am on my second Pill (loestrin 20) packet. I've only got 2 pills left til the week off and i'm getting what feels like period pains. Is it period pain? I thought that if I am still taking the Pill I wouldn't get period pain as surely my body doesnt know im about to get a period if im still taking t he pill at the moment?? Basically I just want to check that it is period pain and not some unknown pain!! ( i didnt have period at the end of the last packet so this is all a bit new!!)

    Thanks! x
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: April 3, 2011
The home of Results and Clearing

1,068

people online now

1,567,000

students helped last year
Poll
Do you want your parents to be with you when you collect your A-level results?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.